# SDR DALA12007950994

- Difficulty date: September 18, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 55,214 hours, 39,845 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MX FOUND EMERGENCY ESCAPE PATHWAY LIGHT ROW 12D INOPERATIVE.  MX REPAIRED BROKEN WIRE FOR EMERGENCY LIGHT UNDER SEAT 12D.  OPS CHECKS GOOD.
